# SDR CHQA200900038

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 10,417 hours, 8,771 cycles
- Engine: Allsn AE3007A
- Engine time: 14,028 hours, 10,953 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6102 CMH TO BOS, THE FLIGHT CREW RECEIVED A BLEED 1 LEAK MESSAGE AFTER TAKEOFF.  THE MESSAGE CLEARED WHEN THE NR 1 BLEED WAS TURNED OFF.  THE FLIGHT RETURNED TO KCMH AND LANDED WITHOUT INCIDENT.  WHILE TROUBLESHOOTING THE BLEED SYSTEM, THE BLEED LINE JUST TO THE LEFT OF THE CROSS BLEED VALVE WAS FOUND TO BE LEAKING.  THE O-RINGS WERE REPLACED AND THE SYSTEM LEAK CHECKED GOOD.
